Alert archive / New Mexico / Flash Flood Warnings in 2020
Flash Flood Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 20, 2020, 5:25 PM MDT for Socorro County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2020, 5:25 PM MDT (23:25 UTC)
- Expired
- Jul 20, 2020, 7:44 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Socorro County, NM
The radar
The Holloman AFB radar (KHDX), 131 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 2071 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
583
WGUS55 KABQ 202325
FFWABQ
NMC053-210230-
/O.NEW.KABQ.FF.W.0009.200720T2325Z-200721T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
525 PM MDT Mon Jul 20 2020
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
The Vics Peak Burn Scar in...
Southwestern Socorro County in central New Mexico...
* Until 830 PM MDT.
* At 525 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Vics Peak Burn Scar. Between 0.25 and 0.4
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly.
Excessive rainfall over the burn scar will impact Springtime
Campground, San Mateo Creek, Rock Springs Canyon, and other
drainages that flow into Alamosa Creek and Indian Creek as well as
Socorro County Road 033 and State Road 1 between Mile Marker 11 and
18. The debris flow can consist of rock, mud, vegetation and other
loose materials.
HAZARD...Flash flooding caused by thunderstorms in and around
the Vics Peak Burn Scar.
SOURCE...Doppler radar.
IMPACT...Flooding of areas in and around the Vics Peak Burn
Scar.
* Some locations that will experience flash flooding include...
mainly rural areas of Southwestern Socorro County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This will impact the Vics Peak wild fire burn scar including but not
limited to Springtime Campground, San Mateo Creek, Rock Springs
Canyon and other drainages that flow into Alamosa Creek and Indian
Creek as well as Socorro County Road 033 and State Road 1 between
Mile Marker 11 and 18.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3370 10739 3360 10734 3356 10718 3348 10723
3348 10742 3348 10743 3348 10753 3360 10750
3370 10750
FLASH FLOOD...RADAR INDICATED
$$
152 follow-up statements
883
WGUS75 KABQ 210041
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
641 PM MDT Mon Jul 20 2020
NMC053-210230-
/O.CON.KABQ.FF.W.0009.000000T0000Z-200721T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro NM-
641 PM MDT Mon Jul 20 2020
...FLASH FLOOD WARNING FOR THE VICS PEAK BURN SCAR REMAINS IN EFFECT
UNTIL 830 PM MDT THIS EVENING FOR SOUTHWESTERN SOCORRO COUNTY...
At 641 PM MDT, Doppler radar indicated most of the heavy rain across
the warned area has ended. However, extensive run-off will continue
through 830 PM MDT.
Excessive rainfall over the burn scar will impact Springtime
Campground, San Mateo Creek, Rock Springs Canyon, and other
drainages that flow into Alamosa Creek and Indian Creek as well as
Socorro County Road 033 and State Road 1 between Mile Marker 11 and
18. The debris flow can consist of rock, mud, vegetation and other
loose materials.
HAZARD...Flash flooding caused by thunderstorms in and around the
Vics Peak Burn Scar.
SOURCE...Doppler radar.
IMPACT...Flooding of areas in and around the Vics Peak Burn Scar.
Some locations that will experience flash flooding include...
mainly rural areas of Southwestern Socorro County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This will impact the Vics Peak wild fire burn scar including but not
limited to Springtime Campground, San Mateo Creek, Rock Springs
Canyon and other drainages that flow into Alamosa Creek and Indian
Creek as well as Socorro County Road 033 and State Road 1 between
Mile Marker 11 and 18.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3370 10739 3360 10734 3356 10718 3348 10723
3348 10742 3348 10743 3348 10753 3360 10750
3370 10750
FLASH FLOOD...RADAR INDICATED
$$
15823
WGUS75 KABQ 210144
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
744 PM MDT Mon Jul 20 2020
NMC053-210154-
/O.CAN.KABQ.FF.W.0009.000000T0000Z-200721T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro NM-
744 PM MDT Mon Jul 20 2020
...FLASH FLOOD WARNING FOR THE VICS PEAK BURN SCAR IS CANCELLED FOR
SOUTHWESTERN SOCORRO COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3370 10739 3360 10734 3356 10718 3348 10723
3348 10742 3348 10743 3348 10753 3360 10750
3370 10750
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 2:48 PM MDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jul 20, 2:48 PM MDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 248 PM MDT Mon Jul 20 2020 .SYNOPSIS... The monsoon season will be in full swing this week with storms favoring the central mountain chain and adjacent valley locations today and Tuesday. Tuesday's crop of storms will be at their slowest Tuesday, increasing the risk of locally heavy rainfall and flash flooding. Storm coverage gradually shifts to western NM Wednesday and beyond with the risk of locally heavy rainfall and flash flooding remaining each day. Temperatures will also continue their relative cooler trend, down from the recent heat wave earlier this month. && .DISCUSSION... .SHORT TERM (TONIGHT THROUGH TUESDAY)... High pressure aloft has weakened into a disorganized state across the southern ConUS with an extension of the Bermuda high reaching over the southeastern states and an ill-defined Four Corners centroid. This has weakened the flow aloft over NM and hence the steering flow for thunderstorms today and this evening. A dry swath of air has wrapped around the Four Corners centroid of the high, blanketing the northwestern zones of NM, but higher based convection is still breaking out in spite of this. As the remaining high terrain areas continue to bubble convection, storms are slowly drifting south or southeastward, and this trend will continue into the evening with new mesoscale developments courtesy of outflows. Any cells that make it into the northeastern quadrant will have better directional shear to work with, potentially leading to stronger or even severe hail and downbursts. Any semblance of a high pressure centroid over the Four Corners will become even more disorganized into Tuesday with a south or southeast surface flow sustaining itself over most of the forecast area. Overall, coverage should ramp up over the higher terrain and adjacent lowlands and valleys Tuesday with POPs falling off slightly into the southeastern plains. The drier air and lower PWATs in northwest NM will hold into the afternoon, but should quickly erode as convective outflows pump higher moisture farther northwest into Tuesday evening. Storms will move even slower and a bit more erratically over many zones, leading to better rainfall efficiency, a trend that will carry on into the middle part of the week. LONG TERM...(WEDNESDAY THROUGH SUNDAY)... A textbook monsoon pattern will take greater shape starting Wednesday as a closer upper low moves ashore CA and the upper high becomes more focused over the eastern CONUS. This increases PWATs to the 1.10" to 1.20" mark at ABQ during this time and it will also help steer storms more to the N/NE. Thursday will see a slight drop in steering flow strength with storm motions a bit more erratic, but this increases again south to north Friday and Saturday. Precipitation chances increase to their highest of the forecast period Friday and Saturday with numerical models depicting a weak disturbance working north embedded within and enhancing the monsoon plume through eastern AZ and western NM. The remnants of a tropical system moving up the Rio Grande Valley from the Gulf of Mexico is still being depicted for next weekend. This introduces some uncertainty with how strong the monsoon flow continues into the state, whether or not dry air is pushing into NM ahead of this system or if it only provides an uptick in moisture levels. The eastern plains in the meantime will see a downtick in storm coverage. Wednesday night may be the last chance for a good chunk of eastern NM to see precipitation this week into the weekend, especially closer to the TX border. Daytime highs there as a result are forecast to stay near to slightly above normal with lesser cloud coverage. Highs across western NM will favor near to below normal temperatures given the greater storm and cloud cover. Overnight lows across the west however, will favor slightly above normal conditions given the overnight cloud coverage and moisture reducing radiational cooling. 52/24 && .FIRE WEATHER... Drier and higher-based thunderstorms are currently posing concerns over northwestern NM where moisture is not yet as plentiful. This will be where new lightning ignition risks will be highest through the evening and this threat will also likely repeat going into Tuesday afternoon. By Tuesday evening moisture is expected to creep northwestward, and a trend toward wetter storms is then expected from Wednesday into the upcoming weekend. An increase in the coverage of slow-moving storms will lead to better wetting rainfall potential, but also recent wildfire burn scars will succumb to the risk of locally heavy rainfall and flash flooding. Any wind concerns will be the result of localized gusty thunderstorm outflows. 52 && .AVIATION... 18Z TAF CYCLE Today's crop of showers and thunderstorms should closely mimic yesterday's activity, generally being concentrated over the southwestern mountains and also over areas near and east of the central mountain chain of New Mexico. Storms will be slow-moving to the south or southeast at only 5 to 10 kt with locally heavy downpours, hail, and gusty downburst winds posing aviation hazards. Storms in the northeastern quadrant of the state will tend to be strongest with regards to hail and gusty winds. Most storms are expected to come to an end before midnight, a few stragglers aside. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 64 96 66 86 / 0 20 30 30 Dulce........................... 51 89 54 83 / 10 60 60 70 Cuba............................ 58 87 57 81 / 30 50 70 60 Gallup.......................... 57 91 58 84 / 20 30 40 40 El Morro........................ 54 84 53 79 / 20 50 50 50 Grants.......................... 56 88 55 81 / 20 50 60 50 Quemado......................... 55 85 54 80 / 30 60 50 50 Magdalena....................... 62 86 61 81 / 40 70 70 60 Datil........................... 57 84 56 76 / 40 70 60 60 Reserve......................... 53 90 52 86 / 30 70 40 50 Glenwood........................ 62 91 60 90 / 20 60 30 50 Chama........................... 48 82 50 77 / 10 70 70 70 Los Alamos...................... 63 84 62 79 / 30 70 70 70 Pecos........................... 59 83 59 79 / 50 80 70 70 Cerro/Questa.................... 54 81 55 79 / 30 80 60 80 Red River....................... 44 74 48 70 / 40 80 60 90 Angel Fire...................... 39 77 43 74 / 40 80 60 80 Taos............................ 52 86 54 82 / 30 80 70 70 Mora............................ 54 80 55 78 / 50 80 70 70 Espanola........................ 61 90 61 86 / 30 60 70 60 Santa Fe........................ 62 85 61 81 / 30 70 70 70 Santa Fe Airport................ 60 88 60 84 / 30 70 70 60 Albuquerque Foothills........... 68 90 65 87 / 20 60 70 60 Albuquerque Heights............. 70 92 68 88 / 20 50 70 50 Albuquerque Valley.............. 65 94 64 89 / 20 50 70 40 Albuquerque West Mesa........... 68 93 67 89 / 20 50 70 50 Belen........................... 65 94 64 90 / 20 50 70 40 Bernalillo...................... 64 94 63 90 / 20 60 70 50 Bosque Farms.................... 64 94 62 89 / 20 50 70 50 Corrales........................ 65 94 64 90 / 20 50 70 50 Los Lunas....................... 64 94 62 89 / 20 50 70 40 Placitas........................ 66 90 64 84 / 30 60 80 60 Rio Rancho...................... 67 94 66 89 / 20 50 70 50 Socorro......................... 68 95 66 91 / 30 60 70 50 Sandia Park/Cedar Crest......... 62 85 61 80 / 30 70 80 60 Tijeras......................... 64 88 62 83 / 30 60 70 60 Edgewood........................ 59 87 58 83 / 30 70 80 60 Moriarty/Estancia............... 55 90 53 84 / 40 70 80 60 Clines Corners.................. 58 85 57 81 / 50 70 80 50 Mountainair..................... 60 86 59 83 / 50 70 70 60 Gran Quivira.................... 60 86 59 82 / 50 70 70 60 Carrizozo....................... 64 88 63 86 / 50 60 60 60 Ruidoso......................... 54 82 55 78 / 50 70 60 70 Capulin......................... 55 83 56 82 / 60 70 40 50 Raton........................... 55 88 55 86 / 50 70 50 60 Springer........................ 55 88 57 86 / 50 70 50 60 Las Vegas....................... 54 84 55 81 / 50 70 70 60 Clayton......................... 61 89 62 88 / 60 40 40 30 Roy............................. 59 87 61 86 / 60 60 60 50 Conchas......................... 66 94 67 94 / 60 50 60 30 Santa Rosa...................... 65 91 65 89 / 60 50 60 40 Tucumcari....................... 69 96 69 94 / 40 30 40 30 Clovis.......................... 67 92 66 90 / 20 30 40 30 Portales........................ 69 93 68 92 / 20 30 30 20 Fort Sumner..................... 69 93 68 93 / 50 30 50 30 Roswell......................... 72 98 72 96 / 20 20 30 20 Picacho......................... 64 90 64 89 / 30 50 40 50 Elk............................. 60 85 59 86 / 30 60 50 60 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 20, 1:45 AM MDT, 15 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 145 AM MDT Mon Jul 20 2020 NMZ201>241-211115- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 145 AM MDT Mon Jul 20 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Storm coverage will be similar to yesterday, with the area of focus along and east of the central mountain chain this afternoon and evening. Locally heavy rainfall is possible, along with localized flooding, especially over recent burn scar areas. Storms across northeastern New Mexico may become strong to severe, with large hail and wind gusts up to 60 mph being the main concerns. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous storms are expected at least through the weekend. Slow, erratic storm movements may lead to localized flash flooding concerns, especially over recent burn scar areas. Additionally, small hail and strong wind gusts up to 50 mph may be possible with these storms. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts, wind damage, flooding, and any hail through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 31
In the hours before
Special weather statement, Jul 20, 2:42 PM MDT, 2 hours 43 minutes before
Special Weather Statement National Weather Service Albuquerque NM 242 PM MDT Mon Jul 20 2020 NMZ204-211-202115- Northwest Highlands-Jemez Mountains- 242 PM MDT Mon Jul 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL 315 PM MDT... At 242 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles southwest of Fenton Lake State Park, or 16 miles south of Cuba, moving southeast at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of central Sandoval County. This includes Highway 550 between Mile Markers 36 and 38, and between Mile Markers 40 and 50. && LAT...LON 3582 10699 3587 10684 3569 10670 3563 10690 TIME...MOT...LOC 2042Z 333DEG 16KT 3578 10688 15
Special weather statement, Jul 20, 3:20 PM MDT, 2 hours 5 minutes before
Special Weather Statement National Weather Service Albuquerque NM 320 PM MDT Mon Jul 20 2020 NMZ239-202145- Eastern Lincoln County- 320 PM MDT Mon Jul 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL 345 PM MDT... At 319 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles southwest of Ramon, or 33 miles south of Vaughn, moving south at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ramon. && LAT...LON 3424 10509 3423 10490 3398 10490 3403 10515 TIME...MOT...LOC 2119Z 004DEG 12KT 3414 10502 15
Special weather statement, Jul 20, 3:36 PM MDT, 1 hour 49 minutes before
Special Weather Statement National Weather Service Albuquerque NM 336 PM MDT Mon Jul 20 2020 NMZ215-227-202200- East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas Including Raton Pass- 336 PM MDT Mon Jul 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL 400 PM MDT... At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 20 miles north of Ute Park, or 31 miles west of Raton, moving south at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Vermejo Park. && LAT...LON 3693 10509 3695 10495 3677 10485 3674 10508 TIME...MOT...LOC 2135Z 348DEG 9KT 3684 10500 15
Special weather statement, Jul 20, 3:54 PM MDT, 1 hour 31 minutes before
Special Weather Statement National Weather Service Albuquerque NM 354 PM MDT Mon Jul 20 2020 NMZ239-202230- Eastern Lincoln County- 354 PM MDT Mon Jul 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL 430 PM MDT... At 354 PM MDT, Doppler radar was tracking a strong thunderstorm 23 miles southwest of Ramon, or 25 miles southeast of Corona, moving west at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Lincoln County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3414 10517 3396 10511 3385 10540 3411 10549 TIME...MOT...LOC 2154Z 073DEG 11KT 3403 10523 40
Special weather statement, Jul 20, 4:19 PM MDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Albuquerque NM 419 PM MDT Mon Jul 20 2020 NMZ230-202245- Union County- 419 PM MDT Mon Jul 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL 445 PM MDT... At 419 PM MDT, Doppler radar was tracking a strong thunderstorm 19 miles south of Kim, or 24 miles northeast of Des Moines, moving south at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of north central Union County. && LAT...LON 3686 10330 3687 10365 3700 10357 3700 10335 TIME...MOT...LOC 2219Z 008DEG 7KT 3698 10348 15
Special weather statement, Jul 20, 4:52 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
452 PM MDT Mon Jul 20 2020
NMZ227-230-202315-
Union County-Johnson and Bartlett Mesas Including Raton Pass-
452 PM MDT Mon Jul 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND EAST
CENTRAL COLFAX COUNTIES UNTIL 515 PM MDT...
At 452 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Grenville, or 11 miles south of Des Moines, moving
southwest at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of west central Union
and east central Colfax Counties.
This includes Highway 64 between Mile Markers 392 and 400.
&&
LAT...LON 3663 10365 3635 10374 3644 10401 3649 10401
3647 10403 3647 10405 3646 10405 3647 10408
3671 10385
TIME...MOT...LOC 2252Z 026DEG 21KT 3660 10380
40The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:02 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 28 min |
| Jul 19, 6:21 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 39 min |
| Jul 19, 6:49 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 3 hr |
| Jul 19, 7:04 PM MDT | Special Weather Statement | ABQ | Los Alamos | 26 min |
| Jul 19, 7:43 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Santa Fe | 2 hr |
| Jul 19, 8:20 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 85 min |
| Jul 19, 8:32 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 118 min |
| Jul 19, 10:31 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 3 hr |
| Jul 20, 1:27 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 20, 2:06 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 114 min |
| Jul 20, 2:28 PM MDT | Flash Flood Warning | ABQ | Sandoval | 3 hr |
| Jul 20, 2:42 PM MDT | Special Weather Statement | ABQ | Sandoval | 33 min |
| Jul 20, 3:02 PM MDT | Areal Flood Advisory | ABQ | Mora | 118 min |
| Jul 20, 3:07 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 113 min |
| Jul 20, 3:20 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Jul 20, 3:23 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 112 min |
| Jul 20, 3:36 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| Jul 20, 3:54 PM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| Jul 20, 4:06 PM MDT | Areal Flood Advisory | ABQ | Colfax | 114 min |
| Jul 20, 4:10 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 2 hr |
| Jul 20, 4:19 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Jul 20, 4:27 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 20, 4:46 PM MDT | Flash Flood Warning | ABQ | Colfax | 119 min |
| Jul 20, 4:52 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| Jul 20, 5:03 PM MDT | Areal Flood Advisory | ABQ | Socorro | 117 min |
| Jul 20, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 38 min |
Nearby
Flash Flood Warnings in New Mexico, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.